Jump to content

Search the Community

Showing results for tags 'brief exposure'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. I'm new here... Celexa reaction one year ago this week, and I've pretty much never recovered.. I don't know where else to start, so I figure I'd just post the cliff note. I was blown away when I came upon this forum, I had no idea this was such a thing.. I finally don't feel as painfully alone..
  2. I apologize if its hard to follow, but about a month ago, I took Gabapentin for about a week, the first 3 days I took about 2 or 3 a day. They were 800 mg. As each day passed I took 1 more. So the last day I took 6. I am not prescribed these I took them from my mother. Im about to be 19. From everything I've read about the subject on here, in going through withdrawal of the Gabapentin. I'm currently trying to find a new primary care doctor so I can't contact one immediately. So I'm pretty sure tapering is not an option but I'm not sure. I'm having all the symptoms. And they are getting very bad at this point. Its so hard to think straight so I apologize if its hard to read. Just please help. Or refer me to someone that can please
  3. I need help and support I have been on Remeron 22.5 mg for about 23 days and. I ask my doctor I wanted off because it's making me more depress I got on meds becouse of my panic attacks I have been changing meds and I just don't like how they have e made me feel he said to taper over I week 4days on 15mg and 4 last days on 7.5 mg so this Thursday will be my last day will I be okay what to expect am scared
  4. I took one dose of snri venlafaxine 50 mg for my panic disorder it relieved by chest pain and breathing difficulty after only one dose it also gave me serotonin syndrome and i stopped after that and after 20 days i started feeling withdrawal symptoms i was disoriented chronic headche couldn't fall asleep alienated feeling completely suicidal so i went into ER and they diagnosed me as depression then after i was put on 50 mg of nortriptyline and .5 mg of klonopin for three months and after that i tapered off in one month its been three months now im not at all gettin any withdrawal symtomps iam afraid of getting delayed withdrawals from these medications becas one dose gave me unpleasent withdrawal iam afraid how will be the withdrawal of taking drugs for months is it possible to get withdrawals after 6 months from stopping or after one year from stopping???
  5. Took Zoloft 50mg for one week and had every bad side effect possible, it's been 2 months since I've stopped and I still feel loopy & dizzy and it's just awful. Are there any supplements I should take and any things I should avoid ? When will I start to feel a change ?
  6. MomStina2016

    MomStina2016

    Hi. I got a 5mg dose of Haldol in the ER on July 9th 2016. It was for a migraine. Doom/terror instantly took over...I wanted to rip off my skin. My first panic attack happened. They told me to calm down and put me on oxygen. I started shaking horribly so the doctor added on 2mg Ativan for the anxiety it was giving me. That didn't help so 50 mg of Hydroxyzine (Benadryl). They sent me home in that condition told me i'd feel better in 12 hours when it wears off. ​ NOPE. I developed Akathisia. I paced my place for 2 weeks thinking I was going insane because I felt I HAD to do it. I couldn't sit, I couldn't eat for about a month, all I would do is cry and cry. Doctor put me on Zoloft which just made it so much worse mentally. I got pulled off of that 2 weeks after starting. I'm on Hydroxyzine nightly now. It does help calm my nerves some. ​I feel the same way I think it messed up my brain and central nervous system. Its getting near 3 months since the incident and i'm wondering if i'll ever get better. I have extreme anxiety symptoms. My nerves throughout my body feels weird..its hard to explain. My heart is always pounding.
  7. Hey everyone.... I've had GAD and panic attacks for as long as I can remember. I've just dealt with it and called it a day. Work triggered more stress so I finally said something to my doc. My sleep hasn't been in the greatest. She put me on 10mg of Escitalopram/Lexapro. I started it on a Monday morning and on my way to work I had the worst head burning feeling of my life. I had to pull over. It was one big wave and stopped after a few minutes. Silly me thought this was just some strange side effect and it would wear off. The burning would come and go in waves, by Wednesday my bp was increased to 145/92. I also have Chronic kidney disease stage 2, so it's ideal to keep bp low and records of it. This was not normal for me...I run around 125/80. Fast forward to Friday evening. I felt off all day. Every emotion heightened, everything burning. My head down to my arms. My heart rate was around 115. I get home, try to relax. Around midnight I have the worst panic attack I've ever had. I fainted at the top of the stairs, they took me by ambulance. They check my bp and it's 180/110. They wouldn't say anything, just gave me a sedative and dismissed me around 2am. At 7am that morning, I wake up to my head on fire again. Back to the hospital I go...new ER doc looked at me and said I was having an adverse reaction to the Escitalopram. I could continue taking it or stop it and find something else. Well, fast forward to eight weeks later. I stopped it cold turkey. I'm back to doing yoga and meditation but my blood pressure has yet to fully return to normal. The head burning has decreased to only when I get a little stressed and constant aches and pains. I pretty much feel like I'm starting over at square one at coping with anxiety and living with it. My body is taking a super long time to heal. I know I have a good ways ahead of.me still.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy